# SDR SIMA200934401

- Difficulty date: December 9, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N717AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145272
- Aircraft time: 21,393 hours, 18,883 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: False Activation
- Location: Anti Ice System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4608 ON APPROACH THE CREW REPORTED, RECEIVED A STABILIZER ANTI ICE FAIL MESSAGE FOLLOWED BY ANTI ICE CONDITIONS.  THE ANTI ICE WAS INOPERABLE.  THE AIRCRAFT WAS IN ICING CONDITIONS AND THE CREW DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED SAFELY WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED CONTROL REPORT WORKSCOPE FOUND NO FAULTS IAW AMM 30-00-00 AND 36-00-00. THE AIRCRAFT WAS RETURNED TO SERVICE.
